# SDR USAA050291

- Difficulty date: February 15, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6526601197
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - NR 1 SLAT WITH FIVE CRACKS .1875 INCH CRACKS, LOWER SKIN UNDER OUTBOARD SLAT FITTING, AFT RIVET ROW.  INSTALLED DOUBLER PER SRM 57-43-01.  (M)
